Mathematical model of childhood diseases outbreak with optimal control and cost effectiveness strategy Online publication date: Wed, 13-Mar-2019
by Kazeem Oare Okosun; Oluwole Daniel Makinde
International Journal of Computing Science and Mathematics (IJCSM), Vol. 10, No. 2, 2019
Abstract: In this paper, we derive and analyse a deterministic model for the transmission of childhood disease perform optimal control analysis of the model. The model is found to exhibit multiple equilibria. However, a unique endemic equilibrium exists when there is no disease induced death. We also derive and analyse the necessary conditions for the optimal control of the disease. In addition, we investigate the cost-effectiveness of the controls to determine the most effective strategy to control childhood disease with minimum costs. Finally, we present the numerical solutions.
Online publication date: Wed, 13-Mar-2019
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org